If you need an accessible version of this item please contact JSTOR User Support

Turing L-Machines and Recursive Computability for L-Maps

Giangiacomo Gerla
Studia Logica: An International Journal for Symbolic Logic
Vol. 48, No. 2 (1989), pp. 179-192
Published by: Springer
Stable URL: http://www.jstor.org/stable/20015425
Page Count: 14
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Turing L-Machines and Recursive Computability for L-Maps
Preview not available

Abstract

We propose the notion of partial recursiveness and strong partial recursiveness for fuzzy maps. We prove that a fuzzy map f is partial recursive if and only if it is computable by a Turing fuzzy machine and that f is strongly partial recursive and deterministic if and only if it is computable via a deterministic Turing fuzzy machine. This gives a simple and manageable tool to investigate about the properties of the fuzzy machines.

Page Thumbnails

  • Thumbnail: Page 
[179]
    [179]
  • Thumbnail: Page 
180
    180
  • Thumbnail: Page 
181
    181
  • Thumbnail: Page 
182
    182
  • Thumbnail: Page 
183
    183
  • Thumbnail: Page 
184
    184
  • Thumbnail: Page 
185
    185
  • Thumbnail: Page 
186
    186
  • Thumbnail: Page 
187
    187
  • Thumbnail: Page 
188
    188
  • Thumbnail: Page 
189
    189
  • Thumbnail: Page 
190
    190
  • Thumbnail: Page 
191
    191
  • Thumbnail: Page 
192
    192